MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PROXIMAL FEMORAL COMPONENT 46 MM OFFSET; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PROXIMAL FEMORAL COMPONENT 46 MM OFFSET; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Osteopenia/ Osteoporosis (2651); Insufficient Information (4580)
Date of Event 05/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that the patient underwent a left hip revision due to unknown reasons.However, radiographs were reviewed and indicate a periprosthetic femur fracture.
 
Additional Manufacturer Narrative
Zimmer biomet (b)(4).D10 ¿ medical products item# 00585205014, lot# 62677130: fluted stem extension straight precoat for cemented use only g2: foreign source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in sections b4, b5, g3, g6, h2, h4, h6, and h11.Corrections are in section d4.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, this proximal femoral component was determined to be not reportable.The initial report was forwarded in error and should be voided.Sections updated: b3, b4, b5, d6, g3, g6, h2, and h11.
 
Event or Problem Description
Upon reassessment of the reported event, this proximal femoral component was determined to be not reportable.Radiographs show the fracture occurred in the area of the stem component.The initial report should be voided.

Brand Name
PROXIMAL FEMORAL COMPONENT 46 MM OFFSET
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19477068
Report Number0001822565-2024-01911
Device Sequence Number14471064
Product Code KRO
UDI-Device Identifier00889024195851
UDI-Public(01)00889024195851(17)300531(10)64661427
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110940
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585003246
Device Lot Number64661427
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/17/2024
10/31/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date10/23/2024
11/20/2024
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale